# SDR SWAA2022100378978

- Difficulty date: September 3, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 59,508 hours, 35,262 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS344 TO BS360 AND BL0 FWD GALLEY AND LAV 2022-488670 / [01] TOOL USED: ET EQUIPMENT P/N: NORTEC 600D; S/N: 60009161631; CAL DUE DATE: 03-DEC-22;[02] TOOL USED UT EQUIPMENT P/N: 45MG; S/N: 130066701; CAL DUE DATE: 08-APR-23;[03] TOOL USED DIGITAL CALIPER P/N 500-197-30 S/N B20189515 DUE DATE 30-NOV-22.;[04] TOOL USED TEMPERATURE CONTROLLER P/N:P3015GOES00000;S/N:142811019;DUE DATE:02-FEB-23;P/N:48VFL11;S/N:AE 31448;DUE DATE:14-JUN-23.;[05] THE DAMAGE WAS REPAIRED PER BOEING 737-700 SRM 53-10-51-2R-9 REPAIR 9 AND EA 22-153-02832;[06] CORRECTED STEP 5 THE DAMAGE WAS REPAIRED PER BOEING 737-700 SRM 53-10-51-2R-9 REPAIR 9 AND EA 22-153-02832 SEE INDIVIDUAL SIGN OFF BELOW;[07] THE DAMAGE WAS REPAIRED PER BOEING 737-700 SRM 53-10-51-2R-9 REPAIR 9 AND EA 22-153-02832 SEE INDIVIDUAL SIGN OFF BELOW CERTIFIED AS RII
